# SDR SWAA2022091343015

- Difficulty date: August 17, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 53,474 hours, 32,127 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SKIN SLAT 1 AT WING LEADING EDGE NOSE SKIN AT THE ACTUATOR RIB LOCATED SLAT STATION 451.97 AT LT WING 2022-456331 / [01] TOOL USED EDDY CURRENT P/N: NORTEC 500D; S/N: N500X12101V022237; DUE DATE: 06-OCT-22.;[02] MICROMETER P/N: 293-340-30; S/N: 63324511; DUE DATE: 24-SEP-22; SMALL HOLES GAUGES P/N: 154-901; S/N: AE-412971; DUE DATE: 28-JUL-23.;[05] TOOL USED UT EQUIPMENT P/N: 45MG; S/N: 130066701; CAL DUE DATE: 08-APR-23;[06] TOOL USED CALIPER P/N: 500-752-20; S/N: B16101278; DUE DATE: 26/OCT/22;[07] REPAIRED PARTS LOC LOWER SKIN SLAT 1 STATION 451.97 AT LT WING IAW B737-700 SRM 57-42-01-2R-8; REPAIR 8; ALTERNATIVE 1; FIGURE 202; SHEET 1 AND SRM 51-40-02. MATERIAL USED DOUBLER [1] 7075-T6 0.071? P.O: 2021-189588 AND MATERIAL USED FILLER [2] 7075-T6 0.063? P.O: 2021-194451; SEE INDIVIDUAL SIGN OFFS BELOW.;[08] CORRECTED STEP 7: REPAIRED LOWER SKIN SLAT 1 STATION 451.97 AT LT WING IAW B737-700 SRM 57-42-01-2R-8; REPAIR 8; ALTERNATIVE 1; FIGURE 202; SHEET 1 AND SRM 51-40-02. MATERIAL USED DOUBLER [1] 7075-T6 0.071? P.O: 2021-189588 AND MATERIAL USED FILLER [2] 7075-T6 0.063? P.O: 2021-194451; SEE INDIVIDUAL SIGN OFFS BELOW.;[09] REPAIRED LOWER SKIN SLAT 1 STATION 451.97 AT LT WING IAW B737-700 SRM 57-42-01-2R-8; REPAIR 8; ALTERNATIVE 1; FIGURE 202; SHEET 1 AND SRM 51-40-02. MATERIAL USED DOUBLER [1] 7075-T6 0.071? P.O: 2021-189588 AND MATERIAL USED FILLER [2] 7075-T6 0.063? P.O: 2021-194451; SEE INDIVIDUAL SIGN OFFS BELOW.  RII ACCOMPLISHED
